I'm a 38 yr old Fml who has been taking Lexapro. It causes weight gain, but helps with anxiety. Can I use Wellbutrin (bupropion) instead so as not to gain? Thx!

Wellbutrin (bupropion) is. not an anxiety medication. Lexapro (escitalopram) can be used for anxiety disorders and depressive disorders.
Wellbutrin (bupropion) different. Wellbutrin (bupropion) may make anxiety worse because it's more of a stimulant than lexapro. This is why it causes less weight gain but risk is that it makes you anxiety worse.
See your doctor. If the lexapro is working and you are getting more restful sleep, the weight will not be such a factor. Wellbutrin (bupropion) is a possibility that you will have to talk to your doctor about, whether adding it or switching to it. It is best to stay with what is working for you. If you feel better, you will exercise more and sleep better, both of which help with weight loss. Feel better.

Related Questions

Will wellbutrin (bupropion) Lexapro lithium or nefazodone cause weight gain?

Sometimes. The side effect profile for most mental health drugs indicate appetite and weight change. This is almost always a possibility. If you are prescribed these medications, discuss this concern with your doctor. Read more...